Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

How to treat my sex life suffering with diabetics, hypertension and depression?

User rating for this question
Very Good
Answered by

Urologist
Practicing since : 2002
Answered : 405 Questions
Question
HI, I am a male aged 68 years; (1)diabetic under oral medication for the last 10 years, (2) hypertensive for almost the same period (now taking Atenolol 100 mg morning; 50 mg at bed time) and (3) on regular dose of Depsonil 25 mg, Prodep 20 mg and Placidox 5 mg as anti-depressants for some 30 years. Recently, I suffered urinary infection that was treated with anti-biotics. Had ultrasound done which revealed slight prostrate enlargement. Have been prescribed Urimax F 1 cap daily. I have been taking this for about 6 months. For the last 2 years, i have developed symptoms of ED. For one month, I don't discharge on orgasm (3 such episodes while masturbating which I have noticed after consuming Urimax F. Haven't had sex with my wife for 2 months. For some 40 years of marriage, I had a pretty good sex life. I maintain a good handsome appearance and am still professionally active, though for 2/3 hours each day. Hope you can help me. Please offer me your advice.
Posted Sun, 9 Mar 2014 in Erectile Dysfunction
 
 
Answered by Dr. Naveen Poola 1 hour later
Brief Answer: Refer below Detailed Answer: Hello, Thank You for consulting HealthcareMagic! There are 3 main things that need to be considered for your problem with sexual life. These include lower urinary tract symptoms (caused by prostatic enlargement and urinary infection) and the other two are diabetes, hypertension (smaller component of all three). All the three conditions should be managed and put under strict and effective control to get long term beneficial effects regarding erectile dysfunction. Prostatic enlargement should also be addressed with more concern now, as there are sexual symptoms. Need to know whether there is requirement of medications or surgical treatment for this by following up with your Urologist as there is need of physical examination again and urine flometry studies. There are certain specific medications as well which can directly help your sexual dysfunction problems like sildenafil etc and also some new drugs like taladafil. However, I cannot advise you to take these kind of drugs without doing a complete physical exam as these carry a lot of side effects and drug and interactions. Moreover, today’s research indicates that a move toward individualizing the dosing of prescription agents is warranted and it can happen only after physical consultation / Your doctor will know about these drugs. Stay healthy and thank you for consulting! You can contact me again anytime, if you need clarifications or further assistance in future. Kindly rate the answer if you are satisfied. Dr Poola
Above answer was peer-reviewed by
 
Follow-up: How to treat my sex life suffering with diabetics, hypertension and depression? 27 hours later
Thanks for your advice. In view of your comment about the possible side effects, I rule out taking Viagra/Tadalafil etc. I also do not wish to burden myself with a stream of tests at this stage of life. Life is much more precious than sex pleasure if the latter it carries risks. Pl let me have your view on the effectiveness of following in my case. 1. Nano Leo capsules. 2. Any other safe herbal preparation that may be of help. 3.Using Vacurect pump to achieve erection.
 
 
Answered by Dr. Naveen Poola 9 minutes later
Brief Answer: Refer below Detailed Answer: Hi, I did not say that you should not use those medicines at all. I said that I cannot prescribe them online, as I did not do physical exam. Your treating doctor after doing physical, and keeping in mind about other associated finding and problems he will adjust their doses appropriately. You need to discuss about those drugs with him. About the things you have mentioned, they are of alternative medicine on which I do not have much idea. Stay healthy and thank you for consulting! You can contact me again anytime, if you need clarifications or further assistance in future. Kindly rate the answer if you are satisfied.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor